Product Description: Recommended by Pediatricians† Acetaminophen - Pain reliever/fever reducer Dextromethorphan HBr - Cough suppressant Guaphenesin - Expectorant Phenylephrine HCl - Nasal decongestant Free from ingredients, artificial flavors, colors, & dyes, Alcohol and SugarNatural FlavorsIncluding a Dosage CupHealth, Hygiene, HomeWhat it contains is just as important as what it does not contain. The leading children's over-the-counter cough brand that works and trusts to relieve symptoms - Free from unwanted additives: No caffeine, no artificial colors, dyes or fragrances, no alcohol or sugar, no high-fructose corn syrup. Powerful symptom relief. Relieves sore throats Relieves nasal congestion Relieves chest tightness and coughing Helps loosen and loosen phlegm Fever Use: To temporarily relieve common cold and flu symptoms, including: Cough Stuffy nose Mild pain Sore throat Headache Stuffy nose Congestion and pressure Temporarily relieves fever. It helps loosen phlegm (phlegm) and thins bronchial secretions, clearing bothersome mucus from the bronchial passages and helping coughs. †Over-the-counter brands in the children's cough/cold category (AlphalmpacRxProViuce survey)
Product Usage This product does not contain any adult dosage instructions or warnings. Product Description: Do not feed more than instructed on the label (see dosage warning). Please measure only using the dedicated cup provided. Do not use any other products in the dedicated cup. Take as follows or as directed by your doctor. Children 6 to 12 years of age: While symptoms persist, take 10 ml in a cup every 4 hours, do not take more than 5 times within 24 hours. Infants and children under 6 years of age: Do not use.
Product Instructions: This product does not contain any adult dosage instructions or warnings. Do not give more than directed in the product instructions (see Dosage Warnings). Please measure only using the dedicated cup provided. Do not use any other products in the dedicated cup. Take as follows or as directed by your doctor. Children 6 to 12 years of age: While symptoms persist, take 10 ml in a cup every 4 hours, do not take more than 5 times within 24 hours. Infants and children under 6 years of age: Do not use.
ingredients: Drug InformationActive Ingredients (per 10 ml)Use Acetaminophen 325mgPain reliever/antipyreticDextromethorphan HBr 10mgCough suppressantIphenesin 200mgExpectorantPhenylephrine HCl 5mgNasal decongestantOther ingredientsAmmonium glycyrrhizate, anhydrous Citric acid, cochineal carmine, disodium EDTA, fragrance, Glycerin (soybean), maltodextrin, propylene glycol, purified water, sodium benzoate, sorbitol, sucralose, xanthan gum. Contains 6mg of sodium per 10ml each.
Precautions: Liver Warning: This product contains acetaminophen. If taken by a child, serious liver damage may occur. When taken more than 5 times in 24 hours, which is the maximum daily dose. Take with other medications containing acetaminophen. Allergy risk warning: Acetaminophen can cause serious skin reactions. Symptoms that may appear include: If a skin reaction occurs: redness, blisters, or rash, discontinue use and seek immediate medical attention. Sore throat warning: If sore throat becomes severe, lasts more than 2 days, or is accompanied by fever, headache, rash, nausea, or vomiting, contact your doctor immediately. Do not take in the following cases: Do not take other medications (prescription or over-the-counter) that contain acetaminophen. If you are not sure whether your medicine contains acetaminophen, ask your doctor or pharmacist. For children taking monoamine oxidase inhibitors (MAOIs) (to treat depression, mental or emotional conditions, or Parkinson's disease), take this medication for 2 weeks after stopping the MAOI medication. If you are not sure whether your child's prescription medication contains MAOIs, ask your doctor or pharmacist before taking this product. If a child has any of the following symptoms, consult a doctor before use: Liver disease Heart disease High blood pressure Thyroid disease Diabetes A persistent or chronic cough, such as that which occurs with asthma If you develop a cough with too much phlegm (mucus) Ask your doctor or pharmacist before taking this medicine in children taking the blood thinner warfarin. When using this product, do not take more than recommended (see Dosage Warning). In the following cases, discontinue use and consult a doctor. You experience nervousness, dizziness, or insomnia Your pain, stuffy nose, or cough gets worse or lasts longer than 5 days Your fever gets worse or lasts longer than 3 days You have redness or swelling You develop new symptoms Your cough recurs or occurs with fever, rash, or persistent headache. These symptoms may be signs of a serious illness. Keep out of reach of children. Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, seek medical advice or call an emergency center immediately. Even if you do not feel any signs or symptoms, prompt treatment is important. Store at 20-25°C (68-77°F). Do not refrigerate. Keep product box for further information.
Mucinex, Children's, Free Multiple Cold Prevention and Sore Throat, Weekly, Ages 6+, Elderberry and Cherry Flavor, 4 fl oz (118 ml)